# SDR CALA0300252

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 29,531 hours, 6,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393109
- Part serial: 0765
- Condition: Loose
- Location: Left
- Part time: 7,720 hours, 32,253 cycles
- Component: Aircruisers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OVERWING ESCAPE SLIDE UNLACED.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-60-00 AND WORK CARD 19-2560-1-0901.
